MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 82875
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was "jumped out" from the package.A target area was located in a mildly tortuous hepatic artery.A 3mm/3.3 mm vortx diamond coil was selected for use.During the preparation, when the device was taken out of the package, the device "jumped out" from the bag.The procedure was completed with another of the same device.No patient complications reported.

Brand Name
VORTX DIAMOND - 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8595175
Report Number2134265-2019-04945
Device Sequence Number14039790
Product Code KRD
UDI-Device Identifier08714729324874
UDI-Public08714729324874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number82875
Device Catalogue Number82875
Device Lot Number0023012748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1